# SDR QXEA2016111700725

- Difficulty date: November 11, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 36,840 hours, 38,854 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 85339583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER SILL HAS CRACK IN VERTICAL WEB AT INBOARD RIVET, APPROX FS X744.50. VERTICAL FRAME PN 85339583 AT AFT CARGO UPPER SILL X744.145 REMOVED REF SRM 51-42-05. NEW VERTICAL FRAME INSTALLED AT AFT CARGO UPPER SILL X744.145 REF SRM 51-42-05. PRELIMINARY RD 8/4-53-7753. AFT CARGO UPPER SILL DOOR ASSIST STRUTS 2EA REMOVED REF SRM 51-41-00 X744.145. AFT CARGO DOOR STRUTS 2EA X744.145 INSTALLED REF AMM 52-31-21-400-801. AFT CARGO UPPER SILL DOOR STRUT MOUNT PN 85237811-005 REMOVED REF SRM 51-41-10. AFT CARGO UPPER SILL DOOR STRUT MOUNT PN 85237811-005 INSTALLED REF SRM 51-41-00 X744.145. AFT CARGO DOOR BALANCE SYSTEM FITTING PN 85237815 REMOVED REF SRM 51-40-15. AFT CARGO DOOR BALANCE SYSTEM FITTING PN 85237815 INSTALLED REF SRM 51-40-15 X744.145. REMOVED AFT CARGO DOOR RAIN DEFLECTOR PN 85339170-101 REF SRM 51-42-05. AFT CARGO DOOR RAIN DEFLECTOR INSTALLED REF SRM 51-42-005. TRIM OUT THE ENTIRE STIFFENER FLUSH TO THE WEB AT STA X744.500 REF RD 8/4-53-7753. C/W ET INSP REF NDTM 51-00-06 DEFECT (CRACK) NOTED AND MARKED ON PART. NEW VERTICAL FRAME PN 85339583-103 LOCATED AND DRILLED REF SRM 51-40-09. NEW REPAIR FITTING AFT CARGO UPPER SILL X744.147 LOCATED AND DRILLED REF SRM 51-40-09. NEW MACHINED FITTING INSTALLED AT AFT CARGO UPPER SILL X744.145 REF PRELIMINARY RD 8/4-53-7753.
